# SDR SWAA2019042331929

- Difficulty date: April 20, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 46,319 hours, 27,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE SLIDE PARTIALLY OUT OF CONTAINER.   ADJUSTED FWD SERVICE DOOR GIRT BAR PER SIP. OK FOR SERVICE
